Topology of Summability Sets.
Mathematische Zeitschrift, Tome 98 (1967), pp. 93-103
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__98_170736,
author = {G.M. Petersen},
title = {Topology of {Summability} {Sets.}},
journal = {Mathematische Zeitschrift},
pages = {93--103},
year = {1967},
volume = {98},
zbl = {0152.25102},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__98_170736/}
}
G.M. Petersen. Topology of Summability Sets.. Mathematische Zeitschrift, Tome 98 (1967), pp. 93-103. http://geodesic.mathdoc.fr/item/MZ_1967__98_170736/